Irregular Menstrual Cycle After Injection Kb?
But I haven’t got my period yet, is the menstrual cycle not regular yet because I injected it yesterday?
KB injection 1 month or 3 months do you use? Do you always use a condom during intercourse after stopping birth control? Injectable contraception is generally a hormonal contraceptive that is effective in preventing pregnancy if done on time. But injectable birth control has several side effects, one of which is menstrual cycle disorders, be it irregular menstruation, bleeding outside menstruation, more or less menstrual blood, or even no menstruation at all.
Side effects of menstrual cycle disorders can still be felt up to several weeks to several months after birth control is stopped. Likewise with fertility, fertility will gradually return within a few weeks to several months after stopping injecting contraception, depending on the condition of each woman and also the type of injection contraception.
If you always use a condom when having a relationship, the possibility of pregnancy is very small. Delay in menstruation may be related to side effects of injection contraception, but can also be caused by several other conditions, such as:
Stress Physical fatigue Drastic changes in body weight Medical conditions: hormonal disorders, polycystic ovary syndrome, ovarian cysts, thyroid disease, chronic diseases Pregnancy and breastfeeding If you are pregnant, it never hurts to try to do a testpack first. You can do a Testpack starting 1 week after a late period so that the results are more accurate. If negative, do a re-testpack 1 week after that. If it remains negative, chances are that you are not pregnant.
To help expedite menstruation, you can do the following tips:
Get plenty of rest Regular exercise Manage stress wisely Try to keep the body from fatigue and maintain a more ideal body weight Full daily fluid and nutritional needs by consuming healthy and nutritious food and drinking enough water every day If in 3 months you have not had menstruation anymore, whereas The testpack also remains negative, I suggest that you consult a gynecologist directly so that further tests can be done to ascertain the cause, if necessary ultrasound and blood tests can be done. Then you can be given more appropriate treatment according to the results of your examination.
Hope it helps you,